Orcovita mollitia Ng, Guinot & Iliffe, 1996

Zoology

Bibliographic references

, . - Revision of the anchialine varunine crabs of the genus Orcovita Ng & Tomascik, 1994 (Crustacea: Decapoda: Brachyura: Grapsidae), with descriptions of four new species. The Raffles Bulletin of Zoology 44 (1): 109-134
 

Name-bearing type

HOLOTYPE MNHN-IU-2008-11284

Other specimens of the type series

PARATYPE(S) MNHN-IU-2008-11285

Taxonomy

Arthropoda 2
Malacostraca 2
Decapoda 2
Varunidae 2
Orcovita 2

Specimens registered in collections

Collection Number of specimens (or sets)
Crustaceans (IU) 2